# SDR SWAA080778

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 65,477 hours, 59,912 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Angle
- Part number: 6946466
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND WING CENTER SECTION FRONT SPAR STIFFENER SUPPORT ANGLE CRACKED AT BS 540, LBL 57.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM.
